MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B2
Medical Device Problem Codes Degraded (1153); Positioning Failure (1158); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 7th october 2023 getinge became aware of an issue with one of our table tops - 118016a1 - magnus carbon-fibre table top,185 cm, eu used with 118001b2 hybrid or table column, surface-mounted.According to initially provided information, during longitudinal shift the table top moved to a certain position and one side of the table top dropped by 2-3 cm resulting in lost position of the table and inability to move the device.As it was stated, the issue occurred during preoperative preparation and patient was on the operating table, however, was not under anesthesia.After suspending the operation for approximately 15 minutes, the equipment was restarted and the procedure continued.On (b)(6) 2023, additional information was received.According to information provided in customer investigation, the incident occurred during upper extremity arterial thrombectomy.The rest of the day's operations had to be postponed.We decided to report the issue, namely the interruption of surgery leading to a procedural delay, which depending on patient conditions could lead to serious injury in case of event reoccurrence.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: e1c event site address: e1h event site postal code: (b)(6).H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 118001b2 hybrid or table column, surface-mounted used with 118016a1 - magnus carbon-fibre table top,185 cm, eu.According to initially provided information, during longitudinal shift the table top moved to a certain position and one side of the table top dropped by 2-3 cm resulting in lost position of the table and inability to move the device.As it was stated, the issue occurred during preoperative preparation and patient was on the operating table, however, was not under anesthesia.After suspending the operation for approximately 15 minutes, the equipment was restarted and the procedure continued.On 20th november 2023, additional information was received.According to information provided in customer investigation, the incident occurred during upper extremity arterial thrombectomy.The rest of the day's operations had to be postponed.The incident was initially assessed as reportable due to interruption of surgery leading to a procedural delay.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.According to the performed review, the information regarding the initial occurrence of the malfunction on this device was received in april 2023 and reported under manufacturer¿s reference number: (b)(4)(report number: 8010652-2023-00134).Based on additional input from getinge employee it was possible to determine that the customer did not accept the quotation and no repair was performed after the first incident.As the customer deliberately used a defective product, it has been concluded that the scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to malfunction of the valve.The device was being used for patient treatment when the malfunction occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.The correction of b5 describe event or problem, d1 brand name, d2 common device name, d4 version or model #, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, d10 concomitant products, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain, h4 device manufacture date, h6 medical device ¿ problem code fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 7th october 2023 getinge became aware of an issue with one of our table tops - 118016a1 - magnus carbon-fibre table top,185 cm, eu used with 118001b2 hybrid or table column, surface-mounted.According to initially provided information, during longitudinal shift the table top moved to a certain position and one side of the table top dropped by 2-3 cm resulting in lost position of the table and inability to move the device.As it was stated, the issue occurred during preoperative preparation and patient was on the operating table, however, was not under anesthesia.After suspending the operation for approximately 15 minutes, the equipment was restarted and the procedure continued.On 20th november 2023, additional information was received.According to information provided in customer investigation, the incident occurred during upper extremity arterial thrombectomy.The rest of the day's operations had to be postponed.We decided to report the issue, namely the interruption of surgery leading to a procedural delay, which depending on patient conditions could lead to serious injury in case of event reoccurrence.Corrected b5 describe event or problem: on 7th october 2023 getinge became aware of an issue with one of our columns - 118001b2 hybrid or table column, surface-mounted used with 118016a1 - magnus carbon-fibre table top,185 cm, eu.According to initially provided information, during longitudinal shift the table top moved to a certain position and one side of the table top dropped by 2-3 cm resulting in lost position of the table and inability to move the device.As it was stated, the issue occurred during preoperative preparation and patient was on the operating table, however, was not under anesthesia.After suspending the operation for approximately 15 minutes, the equipment was restarted and the procedure continued.On 20th november 2023, additional information was received.According to information provided in customer investigation, the incident occurred during upper extremity arterial thrombectomy.The rest of the day's operations had to be postponed.The incident was initially assessed as reportable due to interruption of surgery leading to a procedural delay.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.According to the performed review, the information regarding the initial occurrence of the malfunction on this device was received in april 2023 and reported under manufacturer¿s reference number: (b)(4)(report number: 8010652-2023-00134).Based on additional input from getinge employee it was possible to determine that the customer did not accept the quotation and no repair was performed after the first incident.As the customer deliberately used a defective product, it has been concluded that the scenario described in the record is considered as non-reportable.Previous d1 brand name: magnus carbon-fibre table top,185 cm, eu corrected d1 brand name: magnus operating table system previous d2 common device name: kxj - table, radiologic corrected d2 common device name: fqo - table, operating-room, ac-powered previous d4 version or model #: 118016a1 corrected d4 version or model #: 118001b2 previous d4 catalog #: 118016a1 corrected d4 catalog #: n/a previous d4 serial #: 229 corrected d4 serial #: 00204 previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (01)04046768088351 previous d10 concomitant products: 118001b2 hybrid or table column, surface-mounted corrected d10 concomitant products: 118016a1 magnus carbon-fibre table top previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a previous h4 device manufacture date: 01/09/2017 corrected h4 device manufacture date: 10/11/2016 previous h6 medical device ¿ problem code: activation, positioning or separationproblem|positioning problem|positioning failure|1158 corrected h6 medical device ¿ problem code: material integrity problem|degraded||1153 use of device problem|||1670.
 
Event or Problem Description
On 7th october 2023 getinge became aware of an issue with one of our columns - 118001b2 hybrid or table column, surface-mounted used with 118016a1 - magnus carbon-fibre table top,185 cm, eu.According to initially provided information, during longitudinal shift the table top moved to a certain position and one side of the table top dropped by 2-3 cm resulting in lost position of the table and inability to move the device.As it was stated, the issue occurred during preoperative preparation and patient was on the operating table, however, was not under anesthesia.After suspending the operation for approximately 15 minutes, the equipment was restarted and the procedure continued.On 20th november 2023, additional information was received.According to information provided in customer investigation, the incident occurred during upper extremity arterial thrombectomy.The rest of the day's operations had to be postponed.The incident was initially assessed as reportable due to interruption of surgery leading to a procedural delay.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.According to the performed review, the information regarding the initial occurrence of the malfunction on this device was received in april 2023 and reported under manufacturer¿s reference number: (b)(4) (report number: 8010652-2023-00134).Based on additional input from getinge employee it was possible to determine that the customer did not accept the quotation and no repair was performed after the first incident.As the customer deliberately used a defective product, it has been concluded that the scenario described in the record is considered as non-reportable.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18281887
Report Number8010652-2023-00133
Device Sequence Number5910333
Product Code FQO
UDI-Device Identifier04046768088351
UDI-Public(01)04046768088351
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001B2
Device Catalogue Number118016A1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
118001B2 HYBRID OR TABLE COLUMN, SURFACE-MOUNTED; 118016A1 MAGNUS CARBON-FIBRE TABLE TOP.
Patient SexUnknown